# SDR HNAA2021041300143

- Difficulty date: April 1, 2021
- Submitted: April 13, 2021
- Operation: Air carrier
- Aircraft: N654AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145437
- Aircraft time: 45,563 hours, 41,203 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 52-30-08 CORROSION ON BAGGAGE DOOR WEBBING 2 EACH MARKED....ACCOMPLISHED 2 REPAIRS OF CARGO DOOR INNER WEB AT LOWER FWD AREA IAW EMB-145 SRM 52-30-01 RE ITEM 12 AND EO1-52-21-0076.
